Volume 5, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Manifolds with singularities accepting a metric of positive scalar curvature

Boris Botvinnik

Geometry & Topology 5 (2001) 683–718
Bibliography
1 D W Anderson, E H Brown Jr., F P Peterson, The structure of the Spin cobordism ring, Ann. of Math. $(2)$ 86 (1967) 271 MR0219077
2 N A Baas, On bordism theory of manifolds with singularities, Math. Scand. 33 (1973) MR0346824
3 B I Botvinnik, Manifolds with singularities and the Adams–Novikov spectral sequence, London Mathematical Society Lecture Note Series 170, Cambridge University Press (1992) MR1192127
4 B Botvinnik, P Gilkey, S Stolz, The Gromov–Lawson–Rosenberg conjecture for groups with periodic cohomology, J. Differential Geom. 46 (1997) 374 MR1484887
5 D S Freed, $\mathbb{Z}/k$–manifolds and families of Dirac operators, Invent. Math. 92 (1988) 243 MR936082
6 D S Freed, Two index theorems in odd dimensions, Comm. Anal. Geom. 6 (1998) 317 MR1651419
7 D S Freed, R B Melrose, A mod $k$ index theorem, Invent. Math. 107 (1992) 283 MR1144425
8 P Gajer, Riemannian metrics of positive scalar curvature on compact manifolds with boundary, Ann. Global Anal. Geom. 5 (1987) 179 MR962295
9 M Gromov, H B Lawson Jr., The classification of simply connected manifolds of positive scalar curvature, Ann. of Math. $(2)$ 111 (1980) 423 MR577131
10 M Gromov, H B Lawson Jr., Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Inst. Hautes Études Sci. Publ. Math. (1983) MR720933
11 N Higson, An approach to $\mathbb{Z}/k$–index theory, Internat. J. Math. 1 (1990) 189 MR1060635
12 N Hitchin, Harmonic spinors, Advances in Math. 14 (1974) 1 MR0358873
13 M J Hopkins, M A Hovey, Spin cobordism determines real $K$–theory, Math. Z. 210 (1992) 181 MR1166518
14 J Kaminker, K P Wojciechowski, Index theory of $\mathbb{Z}/k$ manifolds and the Grassmannian, from: "Operator algebras and topology (Craiova, 1989)", Pitman Res. Notes Math. Ser. 270, Longman Sci. Tech. (1992) 82 MR1189180
15 M Kreck, S Stolz, $\mathbb{H}\mathrm{P}^2$–bundles and elliptic homology, Acta Math. 171 (1993) 231 MR1251581
16 D D Joyce, Compact 8–manifolds with holonomy $\mathrm{Spin}(7)$, Invent. Math. 123 (1996) 507 MR1383960
17 M Mahowald, The image of $J$ in the $EHP$ sequence, Ann. of Math. $(2)$ 116 (1982) 65 MR662118
18 M Mahowald, R J Milgram, Operations which detect Sq4 in connective $K$–theory and their applications, Quart. J. Math. Oxford Ser. $(2)$ 27 (1976) 415 MR0433453
19 O K Mironov, Existence of multiplicative structures in the theory of cobordism with singularities, Izv. Akad. Nauk SSR Ser. Mat. 39 (1975) 1065, 1219 MR0402784
20 A Hassell, R Mazzeo, R B Melrose, A signature formula for manifolds with corners of codimension two, Topology 36 (1997) 1055 MR1445554
21 J W Morgan, D P Sullivan, The transversality characteristic class and linking cycles in surgery theory, Ann. of Math. $(2)$ 99 (1974) 463 MR0350748
22 J Rosenberg, Groupoid $C^*$–algebras and index theory on manifolds with singularities, Geom. Dedicata 100 (2003) 65 MR2011114
23 J Rosenberg, S Stolz, A “stable” version of the Gromov–Lawson conjecture, from: "The Čech centennial (Boston, MA, 1993)", Contemp. Math. 181, Amer. Math. Soc. (1995) 405 MR1321004
24 J Rosenberg, S Stolz, Manifolds of positive scalar curvature, from: "Algebraic topology and its applications", Math. Sci. Res. Inst. Publ. 27, Springer (1994) 241 MR1268192
25 J Rosenberg, S Stolz, Metrics of positive scalar curvature and connections with surgery, from: "Surveys on surgery theory, Vol. 2", Ann. of Math. Stud. 149, Princeton Univ. Press (2001) 353 MR1818778
26 T Schick, A counterexample to the (unstable) Gromov–Lawson–Rosenberg conjecture, Topology 37 (1998) 1165 MR1632971
27 R Schoen, S T Yau, On the structure of manifolds with positive scalar curvature, Manuscripta Math. 28 (1979) 159 MR535700
28 D P Sullivan, Triangulating and smoothing homotopy equivalences and homeomorphisms. Geometric Topology Seminar Notes, from: "The Hauptvermutung book", $K$–Monogr. Math. 1, Kluwer Acad. Publ. (1996) 69 MR1434103
29 S Stolz, Simply connected manifolds of positive scalar curvature, Ann. of Math. $(2)$ 136 (1992) 511 MR1189863
30 S Stolz, Splitting certain $M\mathrm{Spin}$–module spectra, Topology 33 (1994) 159 MR1259520
31 S Stolz, Concordance classes of positive scalar curvature metrics, to appear
32 R E Stong, Notes on cobordism theory, Mathematical notes, Princeton University Press (1968) MR0248858
33 U Würgler, On products in a family of cohomology theories associated to the invariant prime ideals of $\pi_{*}(\mathrm{BP})$, Comment. Math. Helv. 52 (1977) 457 MR0478135
34 W Zhang, A proof of the mod 2 index theorem of Atiyah and Singer, C. R. Acad. Sci. Paris Sér. I Math. 316 (1993) 277 MR1205198
35 W Zhang, On the mod $k$ index theorem of Freed and Melrose, J. Differential Geom. 43 (1996) 198 MR1424424